Volume 2016

Issue 1

A novel technique based on the homotopy analysis method to solve the first kind Cauchy integral equations arising in the theory of airfoils
Mohammad Ali Fariborzi Araghi, Samad Noeiaghdam
Volume 2016, Issue 1, Year 2016 Article ID jiasc-00092, Pages 1-13
Published: 10 February 2016

A note on Ultra-discrete equations
Asma Said Al-Ghassani
Volume 2016, Issue 1, Year 2016 Article ID jiasc-00087, Pages 14-24
Published: 10 February 2016

An algorithm for positive solution of boundary value problems of nonlinear fractional differential equations by Adomian decomposition method
Hytham. A. Alkresheh, A. I. Md. Ismail
Volume 2016, Issue 1, Year 2016 Article ID jiasc-00090, Pages 25-37
Published: 13 February 2016

Numerical solution of stochastic SIR model via split - step forward Milstein method
P. Jami, M. Khodabin, E. Hashemizadeh
Volume 2016, Issue 1, Year 2016 Article ID jiasc-00093, Pages 38-45
Published: 02 March 2016

Best simultaneous approximation in one-sided L^{1}-NORM
H.Alizadeh Nazarkandi
Volume 2016, Issue 1, Year 2016 Article ID jiasc-00088, Pages 46-57
Published: 04 May 2016

A Collocation Method by Moving Least Squares Applicable to European Option Pricing
M. Amirfakhrian, A. Khademi, A. Neisy
Volume 2016, Issue 1, Year 2016 Article ID jiasc-00105, Pages 58-65
Published: 13 May 2016